# SDR MASA200800285

- Difficulty date: April 3, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 25,091 hours, 19,507 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH  FLT 2925 PHX - ICT.  FLOOR EMERGENCY LIGHTS AT ROWS 6, 7 AND 8 INOP.  MX FOUND THE CONNECTOR AT THE LIGHT STRIP OFF AND RECONNECTED.  OPS GOOD.
